# SDR ASAA0510089

- Difficulty date: April 20, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576625
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND STRINGER 13R AT BS 500A PLUS 15 INCHES CRACKED.  CRACK REMOVED AT STRINGER 13R BS 500A PLUS 15 INCHES PER EA 5330-01918.  (M)
